# SDR P2EA00253

- Difficulty date: September 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5711 · Wing Spar
- Part: Angle
- Condition: Cracked
- Location: Lt Wing Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND LT WING FRONT SPAR VERTICAL ANGLE AT FSS 346 CRACKED (L = 1.5 INCHES).  FABRICATED AND REPLACED ANGLE IAW SRM 51-10-00 PAGE 8.  (X)
